# SDR IPXA2016020298790

- Difficulty date: January 30, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 50,980 hours, 16,519 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drain
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, CTR HYD SYSTEM QTY DECREASED SLOWLY TO 0.15.  THEN AFTER GEAR EXTENSION QTY DECREASED TO .02 AND SYS PRESSURE LIGHT AND EICAS MSG ILLUMINATED.  WERE ABLE TO EXTEND FLAPS TO 20 AND EXTEND GEAR W/NORMAL HYDRAULICS.  FOUND ACMP PRESSURE AND CASE DRAIN FILTER MODULE HYD LEAKING.  REMOVED FILTER MODULE IAW MM 29-11-18-004-001.  FOUND DIFFERENTIAL PRESSURE INDICATOR DAMAGE.  R & R DIFFERENTIAL PRESSURE INDICATOR.  REINSTALLED CASE DRAIN FILTER MODULE. OPS CK GOOD.
